Translator Disclaimer
1998 Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms
Stephen B. Robinson, Th. Runst
Adv. Differential Equations 3(4): 595-624 (1998).

Abstract

In this paper we generalize and improve some well-known solvability conditions for semilinear elliptic boundary value problems at resonance within the context of Besov and Triebel-Lizorkin spaces. In particular we will show that many such solvability conditions can be viewed as special cases of a single generalized Landesman-Lazer condition. Our methods apply an adaptation of Leray-Schauder degree ideas to quasi-Banach spaces.

Citation

Download Citation

Stephen B. Robinson. Th. Runst. "Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms." Adv. Differential Equations 3 (4) 595 - 624, 1998.

Information

Published: 1998
First available in Project Euclid: 18 April 2013

zbMATH: 0948.35056
MathSciNet: MR1659238

Subjects:
Primary: 35J65
Secondary: 46N20, 47H15, 47N20

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.3 • No. 4 • 1998
Back to Top